# SDR DALA2020122304235

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 35a-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOCATED FROM FR 35A TO FR 36 MORE 2 INCHES AND BETWEEN STR 18L TO 23L.  CORRECTIVE ACTION: PERFORMED REPAIR LOCATED ON EXTERNAL SKIN FROM FR 35A TO FR 36 MORE 2 INCHES AND BETWEEN STR 18L TO STR 23L, AS PER ER/A 588818-14.
